Alert archive / Washington / Small Craft Advisories in 2021

Small Craft Advisory 30, NWS Seattle, WA

January 31, 2021

NWS Seattle, WA issued this small craft advisory at Jan 31, 2021, 2:57 PM PST. It took effect at Feb 1, 2021, 10:00 AM PST. It was in force for 6 hr.

The area

The counties it named.

The facts

Issued
Jan 31, 2021, 2:57 PM PST (22:57 UTC)
In effect from
Feb 1, 2021, 10:00 AM PST
Expired
Feb 1, 2021, 4:00 PM PST
In force
6 hr
Issued by
NWS Seattle, WA

The text

As transmitted.

820 
WHUS76 KSEW 312257
MWWSEW

URGENT - MARINE WEATHER MESSAGE
National Weather Service Seattle WA
257 PM PST Sun Jan 31 2021

PZZ132-010700-
/O.CAN.KSEW.SC.Y.0028.000000T0000Z-210202T0000Z/
/O.NEW.KSEW.SC.Y.0030.210201T1800Z-210202T0000Z/
East Entrance U.S. Waters Strait Of Juan De Fuca-
257 PM PST Sun Jan 31 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM TO 4 PM PST MONDAY...

* WHAT...South winds 20 to 30 kt.

* WHERE...East Entrance U. S. Waters Strait Of Juan De Fuca.

* WHEN...From 10 AM to 4 PM PST Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or seas 10 feet or higher are expected to produce hazardous
wave conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

PZZ133-010700-
/O.CAN.KSEW.SC.Y.0028.000000T0000Z-210201T0100Z/
/O.NEW.KSEW.SC.Y.0030.210201T1800Z-210202T0000Z/
Northern Inland Waters Including The San Juan Islands-
257 PM PST Sun Jan 31 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM TO 4 PM PST MONDAY...
...SMALL CRAFT ADVISORY IS CANCELLED...

* WHAT...Southeast winds 15 to 25 kt.

* WHERE...Northern Inland Waters Including The San Juan Islands.

* WHEN...From 10 AM to 4 PM PST Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or seas 10 feet or higher are expected to produce hazardous
wave conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

PZZ134-010700-
/O.NEW.KSEW.SC.Y.0030.210201T1800Z-210202T0000Z/
Admiralty Inlet-
257 PM PST Sun Jan 31 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM TO 4 PM PST MONDAY...

* WHAT...Southeast winds 15 to 25 kt.

* WHERE...Admiralty Inlet.

* WHEN...From 10 AM to 4 PM PST Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or seas 10 feet or higher are expected to produce hazardous
wave conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

PZZ150-153-156-170-173-176-010700-
/O.CON.KSEW.SC.Y.0029.000000T0000Z-210202T0000Z/
Coastal Waters From Cape Flattery To James Island Out 10 Nm-
Coastal Waters From James Island To Point Grenville Out 10 Nm-
Coastal Waters From Point Grenville To Cape Shoalwater Out 10 Nm-
Coastal Waters From Cape Flattery To James Island 10 To 60 Nm-
Coastal Waters From James Island To Point Grenville 10 To 60 Nm-
Coastal Waters From Point Grenville To Cape Shoalwater 10 To
60 Nm-
257 PM PST Sun Jan 31 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST MONDAY...

* WHAT...South winds 15 to 25 kt becoming east 15 to 25 kt Monday.
  Seas 10 to 13 ft at 14 seconds.

* WHERE...Coastal Waters from Cape Flattery to Cape Shoalwater 
  out to 60 nm.

* WHEN...Until 4 PM PST Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or seas 10 feet or higher are expected to produce hazardous
wave conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

PZZ110-010700-
/O.CON.KSEW.SC.Y.0028.000000T0000Z-210202T0000Z/
Grays Harbor Bar-
257 PM PST Sun Jan 31 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST MONDAY...

* WHAT...Combined seas 8 to 10 ft, becoming 11 to 13 ft tonight.
  Bar conditions becoming rough with breakers during the maximum
  ebb currents around 615 PM today and 7 AM Monday. The evening
  ebb today will be strong. 

* WHERE...Grays Harbor Bar.

* WHEN...Until 4 PM PST Monday.

* IMPACTS...Conditions will be hazardous to small craft 
  especially when navigating in or near harbor entrances.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory for rough bar means that wave conditions
are expected to be hazardous to small craft in or near harbor
entrances. 

&&

$$

PZZ130-010700-
/O.CON.KSEW.SC.Y.0028.000000T0000Z-210201T1800Z/
West Entrance U.S. Waters Strait Of Juan De Fuca-
257 PM PST Sun Jan 31 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST
MONDAY...

* WHAT...Seas around 10 ft at 14 seconds.

* WHERE...West Entrance U. S. Waters Strait Of Juan De Fuca.

* WHEN...Until 10 AM PST Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or seas 10 feet or higher are expected to produce hazardous
wave conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/seattle
4 follow-up statements
163 
WHUS76 KSEW 010358
MWWSEW

URGENT - MARINE WEATHER MESSAGE
National Weather Service Seattle WA
758 PM PST Sun Jan 31 2021

PZZ150-153-156-170-173-176-011200-
/O.CON.KSEW.SC.Y.0029.000000T0000Z-210202T0000Z/
Coastal Waters From Cape Flattery To James Island Out 10 Nm-
Coastal Waters From James Island To Point Grenville Out 10 Nm-
Coastal Waters From Point Grenville To Cape Shoalwater Out 10 Nm-
Coastal Waters From Cape Flattery To James Island 10 To 60 Nm-
Coastal Waters From James Island To Point Grenville 10 To 60 Nm-
Coastal Waters From Point Grenville To Cape Shoalwater 10 To
60 Nm-
758 PM PST Sun Jan 31 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST MONDAY...

* WHAT...Southeast winds 15 to 25 kt and seas 10 to 12 ft at 14 
  seconds.

* WHERE...Coastal Waters from Cape Flattery to Cape Shoalwater 
  out to 60 nm.

* WHEN...Until 4 PM PST Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or seas 10 feet or higher are expected to produce hazardous
wave conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

PZZ110-011200-
/O.CON.KSEW.SC.Y.0028.000000T0000Z-210202T0000Z/
Grays Harbor Bar-
758 PM PST Sun Jan 31 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST MONDAY...

* WHAT...Combined seas 10 to 13 ft. Bar conditions becoming 
  rough with breakers during the maximum ebb currents around 7 
  AM and 7 PM Monday. 

* WHERE...Grays Harbor Bar.

* WHEN...Until 4 PM PST Monday.

* IMPACTS...Conditions will be hazardous to small craft 
  especially when navigating in or near harbor entrances.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory for rough bar means that wave conditions
are expected to be hazardous to small craft in or near harbor
entrances. 

&&

$$

PZZ130-011200-
/O.CON.KSEW.SC.Y.0028.000000T0000Z-210201T1800Z/
West Entrance U.S. Waters Strait Of Juan De Fuca-
758 PM PST Sun Jan 31 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST
MONDAY...

* WHAT...Seas around 10 ft at 14 seconds.

* WHERE...West Entrance U. S. Waters Strait Of Juan De Fuca.

* WHEN...Until 10 AM PST Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or seas 10 feet or higher are expected to produce hazardous
wave conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

PZZ132-133-011200-
/O.CON.KSEW.SC.Y.0030.210201T1800Z-210202T0000Z/
East Entrance U.S. Waters Strait Of Juan De Fuca-
Northern Inland Waters Including The San Juan Islands-
758 PM PST Sun Jan 31 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM TO 4 PM PST
MONDAY...

* WHAT...Southeast winds 20 to 30 kt.

* WHERE...East Entrance U. S. Waters Strait Of Juan De Fuca and 
  Northern Inland Waters Including The San Juan Islands.

* WHEN...From 10 AM to 4 PM PST Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or seas 10 feet or higher are expected to produce hazardous
wave conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

PZZ134-011200-
/O.CON.KSEW.SC.Y.0030.210201T1800Z-210202T0000Z/
Admiralty Inlet-
758 PM PST Sun Jan 31 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM TO 4 PM PST
MONDAY...

* WHAT...Southeast winds 15 to 25 kt.

* WHERE...Admiralty Inlet.

* WHEN...From 10 AM to 4 PM PST Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or seas 10 feet or higher are expected to produce hazardous
wave conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/seattle
168 
WHUS76 KSEW 011023
MWWSEW

URGENT - MARINE WEATHER MESSAGE
National Weather Service Seattle WA
223 AM PST Mon Feb 1 2021

PZZ150-153-156-170-173-176-011830-
/O.CON.KSEW.SC.Y.0029.000000T0000Z-210202T0000Z/
Coastal Waters From Cape Flattery To James Island Out 10 Nm-
Coastal Waters From James Island To Point Grenville Out 10 Nm-
Coastal Waters From Point Grenville To Cape Shoalwater Out 10 Nm-
Coastal Waters From Cape Flattery To James Island 10 To 60 Nm-
Coastal Waters From James Island To Point Grenville 10 To 60 Nm-
Coastal Waters From Point Grenville To Cape Shoalwater 10 To
60 Nm-
223 AM PST Mon Feb 1 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS
AFTERNOON...

* WHAT...Southeast winds 15 to 20 kt, becoming south 20 to 30 kt
  this morning. Seas 10 to 13 ft at 14 seconds.

* WHERE...Coastal Waters from Cape Flattery to Cape Shoalwater 
  out to 60 nm.

* WHEN...Until 4 PM PST this afternoon.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or seas 10 feet or higher are expected to produce hazardous
wave conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

PZZ110-011830-
/O.CON.KSEW.SC.Y.0028.000000T0000Z-210202T0000Z/
Grays Harbor Bar-
223 AM PST Mon Feb 1 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS
AFTERNOON...

* WHAT...Rough bar conditions through Monday afternoon with
  combined seas 10 to 12 ft. Bar conditions become moderate 
  Monday night, with combined seas easing to 7 to 9 ft. Maximum 
  ebb currents will be around 7 AM and 7 PM Monday.

* WHERE...Grays Harbor Bar.

* WHEN...Until 4 PM PST this afternoon.

* IMPACTS...Conditions will be hazardous to small craft 
  especially when navigating in or near harbor entrances.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory for rough bar means that wave conditions
are expected to be hazardous to small craft in or near harbor
entrances. 

&&

$$

PZZ130-011800-
/O.CON.KSEW.SC.Y.0028.000000T0000Z-210201T1800Z/
West Entrance U.S. Waters Strait Of Juan De Fuca-
223 AM PST Mon Feb 1 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST THIS
MORNING...

* WHAT...Seas around 10 ft at 14 seconds.

* WHERE...West Entrance U. S. Waters Strait Of Juan De Fuca.

* WHEN...Until 10 AM PST this morning.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or seas 10 feet or higher are expected to produce hazardous
wave conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

PZZ132-133-011830-
/O.CON.KSEW.SC.Y.0030.210201T1800Z-210202T0000Z/
East Entrance U.S. Waters Strait Of Juan De Fuca-
Northern Inland Waters Including The San Juan Islands-
223 AM PST Mon Feb 1 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING
TO 4 PM PST THIS AFTERNOON...

* WHAT...Southeast winds 20 to 30 kt.

* WHERE...East Entrance U. S. Waters Strait Of Juan De Fuca and 
  Northern Inland Waters Including The San Juan Islands.

* WHEN...From 10 AM this morning to 4 PM PST this afternoon.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or seas 10 feet or higher are expected to produce hazardous
wave conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

PZZ134-011830-
/O.CON.KSEW.SC.Y.0030.210201T1800Z-210202T0000Z/
Admiralty Inlet-
223 AM PST Mon Feb 1 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING
TO 4 PM PST THIS AFTERNOON...

* WHAT...Southeast winds 15 to 25 kt.

* WHERE...Admiralty Inlet.

* WHEN...From 10 AM this morning to 4 PM PST this afternoon.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or seas 10 feet or higher are expected to produce hazardous
wave conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/seattle
792 
WHUS76 KSEW 011647
MWWSEW

URGENT - MARINE WEATHER MESSAGE
National Weather Service Seattle WA
847 AM PST Mon Feb 1 2021

PZZ150-153-156-170-173-176-020000-
/O.CON.KSEW.SC.Y.0029.000000T0000Z-210202T0000Z/
Coastal Waters From Cape Flattery To James Island Out 10 Nm-
Coastal Waters From James Island To Point Grenville Out 10 Nm-
Coastal Waters From Point Grenville To Cape Shoalwater Out 10 Nm-
Coastal Waters From Cape Flattery To James Island 10 To 60 Nm-
Coastal Waters From James Island To Point Grenville 10 To 60 Nm-
Coastal Waters From Point Grenville To Cape Shoalwater 10 To
60 Nm-
847 AM PST Mon Feb 1 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS
AFTERNOON...

* WHAT...South winds 20 to 30 kt and seas 10 to 12 ft at 14 
  seconds.

* WHERE...Coastal Waters from Cape Flattery to Cape Shoalwater 
  out to 60 nm.

* WHEN...Until 4 PM PST this afternoon.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or seas 10 feet or higher are expected to produce hazardous
wave conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

PZZ110-020000-
/O.CON.KSEW.SC.Y.0028.000000T0000Z-210202T0000Z/
Grays Harbor Bar-
847 AM PST Mon Feb 1 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS
AFTERNOON...

* WHAT...Combined seas 10 to 12 through the afternoon, easing to 7
  to 9 ft this evening. Bar conditions rough, becoming moderate
  tonight. Maximum ebb currents will be around 7 PM Monday and 
  745 AM Tuesday.

* WHERE...Grays Harbor Bar.

* WHEN...Until 4 PM PST this afternoon.

* IMPACTS...Conditions will be hazardous to small craft 
  especially when navigating in or near harbor entrances.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory for rough bar means that wave conditions
are expected to be hazardous to small craft in or near harbor
entrances. 

&&

$$

PZZ130-011800-
/O.CON.KSEW.SC.Y.0028.000000T0000Z-210201T1800Z/
West Entrance U.S. Waters Strait Of Juan De Fuca-
847 AM PST Mon Feb 1 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST THIS
MORNING...

* WHAT...Seas around 10 ft at 14 seconds.

* WHERE...West Entrance U. S. Waters Strait Of Juan De Fuca.

* WHEN...Until 10 AM PST this morning.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or seas 10 feet or higher are expected to produce hazardous
wave conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

PZZ132-133-020000-
/O.CON.KSEW.SC.Y.0030.210201T1800Z-210202T0000Z/
East Entrance U.S. Waters Strait Of Juan De Fuca-
Northern Inland Waters Including The San Juan Islands-
847 AM PST Mon Feb 1 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS
AFTERNOON...

* WHAT...Southeast winds 20 to 30 kt.

* WHERE...East Entrance U. S. Waters Strait Of Juan De Fuca and 
  Northern Inland Waters Including The San Juan Islands.

* WHEN...Until 4 PM PST this afternoon.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or seas 10 feet or higher are expected to produce hazardous
wave conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

PZZ134-020000-
/O.CON.KSEW.SC.Y.0030.210201T1800Z-210202T0000Z/
Admiralty Inlet-
847 AM PST Mon Feb 1 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS
AFTERNOON...

* WHAT...Southeast winds 15 to 25 kt.

* WHERE...Admiralty Inlet.

* WHEN...Until 4 PM PST this afternoon.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or seas 10 feet or higher are expected to produce hazardous
wave conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/seattle
965 
WHUS76 KSEW 012236
MWWSEW

URGENT - MARINE WEATHER MESSAGE
National Weather Service Seattle WA
236 PM PST Mon Feb 1 2021

PZZ110-012345-
/O.CAN.KSEW.SC.Y.0028.000000T0000Z-210202T0000Z/
Grays Harbor Bar-
236 PM PST Mon Feb 1 2021

...SMALL CRAFT ADVISORY IS CANCELLED...

Seas have subsided to below 10 feet. 

$$

PZZ150-153-156-170-173-176-020000-
/O.CON.KSEW.SC.Y.0029.000000T0000Z-210202T0000Z/
Coastal Waters From Cape Flattery To James Island Out 10 Nm-
Coastal Waters From James Island To Point Grenville Out 10 Nm-
Coastal Waters From Point Grenville To Cape Shoalwater Out 10 Nm-
Coastal Waters From Cape Flattery To James Island 10 To 60 Nm-
Coastal Waters From James Island To Point Grenville 10 To 60 Nm-
Coastal Waters From Point Grenville To Cape Shoalwater 10 To
60 Nm-
236 PM PST Mon Feb 1 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS
AFTERNOON...

* WHAT...Southwest winds 15 to 25 kt and seas around 10 ft at 14 
  seconds.

* WHERE...Coastal Waters from Cape Flattery to Cape Shoalwater 
  out to 60 nm.

* WHEN...Until 4 PM PST this afternoon.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or seas 10 feet or higher are expected to produce hazardous
wave conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

PZZ132-133-020000-
/O.CON.KSEW.SC.Y.0030.000000T0000Z-210202T0000Z/
East Entrance U.S. Waters Strait Of Juan De Fuca-
Northern Inland Waters Including The San Juan Islands-
236 PM PST Mon Feb 1 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS
AFTERNOON...

* WHAT...Southeast winds 15 to 25 kt.

* WHERE...East Entrance U. S. Waters Strait Of Juan De Fuca and 
  Northern Inland Waters Including The San Juan Islands.

* WHEN...Until 4 PM PST this afternoon.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or seas 10 feet or higher are expected to produce hazardous
wave conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

PZZ134-020000-
/O.CON.KSEW.SC.Y.0030.000000T0000Z-210202T0000Z/
Admiralty Inlet-
236 PM PST Mon Feb 1 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS
AFTERNOON...

* WHAT...South winds 15 to 25 kt.

* WHERE...Admiralty Inlet.

* WHEN...Until 4 PM PST this afternoon.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or seas 10 feet or higher are expected to produce hazardous
wave conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/seattle

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Seattle, WA wrote its last area forecast discussion before this small craft advisory went out at Jan 31, 9:22 AM PST, 5 hours 35 minutes earlier.

Area forecast discussion, Jan 31, 9:22 AM PST, 5 hours 35 minutes before
Area Forecast Discussion
National Weather Service Seattle WA
922 AM PST Sun Jan 31 2021

.SYNOPSIS...Upper level trough offshore with moist southwesterly
flow aloft over Western Washington through Monday. The trough will
move through the area Tuesday. Upper level ridge building well
offshore with weather systems moving over the top of the ridge
into Western Washington Wednesday through the end of the week.

&&

.SHORT TERM /TODAY THROUGH TUESDAY/...No update to the forecast
this morning. Upper level trough digging south offshore near 140W
keeping the moist southwesterly flow aloft aimed at Western
Washington through Monday. This will give the area a grey next 36
hours with rain at times. Little variation in the temperatures
with daytime temps near 50 lowering a couple of degrees overnight.
Rain decreases Tuesday as the upper level trough moves through
Western Washington. Previous discussion follows. Felton

A view of the Northern Hemisphere 500mb pattern this morning
reveals an omega block over the far N Pacific as a ridge of high
pressure remains anchored from roughly the Aleutian Island
vicinity into the Bering Sea. Upstream and downstream from this
ridge resides areas of closed low pressure, the downstream side of
which is bringing active weather to the PacNW. At the surface,
low pressure is noted almost vertically stacked with a shortwave
trough embedded within the upper level area of closed low
pressure. An occluded boundary is detected out ahead of the sfc
cyclone and is associated with a widespread area of moderate to
heavy rainfall near the WA Coast.

A rather wet Sunday is in store for the local area as the
aforementioned occluded boundary gets hung up near the WA Coast
through the day today and upper level troughing barely nudges
offshore within synoptic scale blocking. Deep SW flow along the
eastern periphery of the upper trough will be enough to uphold
sufficient plume of Pacific moisture within the vicinity of
occluded frontal boundary. The result will be a swath of moderate
to locally heavy precip continuing near the frontal boundary and
slowly moving inland through the morning hours, with increasing
shower coverage out ahead of the frontal boundary across the
remainder of the CWA. Snow levels look to remain rather steady
between 3-4k feet through the day today out ahead of the boundary.
This will prevent much in the way of snowfall accumulation across
the Passes, however, will likely see Winter Storm criteria in the
North Cascades so will keep Winter Storm warning for locations
above 4000 feet. Given the rather stationary weather pattern in
place today, most locations will see wet conditions through the
entire day.

The blocking pattern will continue tonight and into Monday, with
the closed low digging southward. A subtle speed max within the
larger scale trough will eject northward overnight, remaining
offshore but in the vicinity of the WA Coast. This perturbation
will advect additional moisture into the area, with another round
of widespread stratiform precip expected across the area.
Conditions through Monday morning will remain quite damp across
the area, eventually giving way to more scattered activity later
in the day. Snow levels look to rise slightly into Monday, with
additional light snowfall in the mountains.

The closed upper low becomes weaker and is expected to open into a
positively tilted trough into Tuesday as it then approaches the
region. Showers look to continue on Tuesday, with much less
coverage than previous days.

Kovacik

.LONG TERM /WEDNESDAY THROUGH SATURDAY/...Previous discussion
follows. The long term forecast period will begin with the open
wave trough from the end of the short term traversing across W WA,
with scattered showers continuing through Tuesday evening.
Following quickly on the heels of this trough will be another
shortwave trough that swiftly dives south from SE Alaska. This
shortwave is expected to tap into enough Pacific moisture to make
for another round of lowland rain and mountain snow Tuesday night
through Wednesday morning. Given the track of this system, have
carefully sifted through snow level guidance, with the majority
showing snow levels in the 1000-2000 ft range. This will keep snow
chances confined to the higher terrain, with several inches
possible across the Passes. Precipitation will taper through the
afternoon and into the evening. Snow levels may hang steady
through Wednesday night with ensemble guidance suggestive of a
large upper level anticyclone nosing into the region. Despite
this, there appears to be another subtle shortwave diving into the
area from SE Alaska, which looks to quickly squeeze the ridge
back westward. Snow levels will need to be monitored as
precipitation from this wave moves into the area Thursday morning,
as current feeling is that a handful of model guidance is too
quick to bring snow levels back towards 2000 feet in the lowlands.
Confidence does remain higher in rising snow levels through the
afternoon and evening on Thursday when lowland rain and mountain
snow chances are currently highest.

Ensemble guidance then wants to build the ridge back towards the
area Friday and Saturday. This would allow the area to potentially
see a break in the active weather briefly, but glancing at trends
just beyond this forecast suggest that the ridge will quickly
retrograde westward, potentially opening the area up to another
period of cooler weather.

Kovacik

&&

.AVIATION...Southwesterly flow will persist aloft as an upper
level trough remains parked just offshore. The trough will
continue to send disturbances into Western Washington, bringing
periods of rain to the region. Radar this morning currently shows
the heaviest precip along the coast and Olympic Peninsula
associated with the occluded frontal boundary which has moved just
onshore. Overall, expect this system to slowly push heavier
precipitation inland, making for a rather wet day for most area
terminals. Current conditions a bit of a mixed bag across the
region, however expect cigs and visibilities to become MVFR and
even IFR for terminals in heavier rain. The mountains will remain
mostly obscured in clouds and precip. 19/14

KSEA...Showers in the vicinity of the terminal this morning, with
VFR conditions. Expect steadier,heavier precip to start moving
into the terminal by this afternoon (21-23Z) and likely dropping
cigs and visibilities to MVFR. Cigs look to remain MVFR tonight
and into Monday as the air mass moistens up. S/SE surface winds
5-10 kts. 14

&&

.MARINE...An upper trough parked just offshore sent another
disturbance into the area early this morning with SE 25-35kt winds
again for the coastal waters and east entrance to the Strait.
While overall winds have started to ease across the region, SCAs
will remain in effect for the Northern Inland waters, the Eastern
Strait, and Admiralty Inlet into this afternoon. An upper trough
and surface low pressure will remain just offshore Monday and
doesn't kick east until Tuesday when another upper trough drops
down the B.C. coast--ushering in a shift from southeast flow to a
period of westerly winds midweek.

Seas along the coastal waters and the West Entrance to the Strait
continue to hover between 10-14 feet and will remain elevated
into Monday. 19/14

&&

.HYDROLOGY...12 hour precipitation totals along the south slopes
of the Olympics in the 0.50 to 0.75 inch range. Snow level around
3500 feet. Little change in the pattern for the next 36 hours
other than a slight increase in the precipitation rates. Will
continue to monitor the Skokomish river but the most likely
scenario is the river remains below flood stage.

No flooding expected for the next 7 days on the rest of the
rivers in Western Washington. Felton

&&

.SEW WATCHES/WARNINGS/ADVISORIES...
WA...Winter Storm Warning until 4 PM PST Monday for Cascades of
     Whatcom and Skagit Counties.

PZ...Small Craft Advisory until 4 PM PST Monday for Coastal Waters
     From Cape Flattery To James Island 10 To 60 Nm-Coastal
     Waters From Cape Flattery To James Island Out 10 Nm-Coastal
     Waters From James Island To Point Grenville 10 To 60 Nm-
     Coastal Waters From James Island To Point Grenville Out 10
     Nm-Coastal Waters From Point Grenville To Cape Shoalwater
     10 To 60 Nm-Coastal Waters From Point Grenville To Cape
     Shoalwater Out 10 Nm-East Entrance U.S. Waters Strait Of
     Juan De Fuca-Grays Harbor Bar.

     Small Craft Advisory until 5 PM PST this afternoon for Northern
     Inland Waters Including The San Juan Islands.

     Small Craft Advisory until 10 AM PST Monday for West Entrance
     U.S. Waters Strait Of Juan De Fuca.

     Small Craft Advisory until 2 PM PST this afternoon for Admiralty
     Inlet.

&&

www.weather.gov/seattle

The office that day

Everything else NWS Seattle, WA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 31, 1:35 AM PSTGale WarningSEW5 hr
Jan 31, 1:35 AM PSTSmall Craft AdvisorySEW38 hr
Jan 31, 3:54 PM PSTWinter Weather AdvisorySEW18 hr

Nearby

Small Craft Advisories in Washington, 2021Every small craft advisory in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.